MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT361414
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Rupture (2208)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, this patient underwent emergent endovascular treatment of a ruptured abdominal aortic (aaa) and was implanted with gore® excluder® conformable aaa endoprosthesis devices.During deployment of the gore® excluder® trunk-ipsilateral endoprothesis it was reported that the proximal end of the device did not deploy properly.A coda balloon was advanced up the contralateral limb and inflated and the proximal portion then released and fully deployed and sealed.As the treatment was for a rupture, the site reports the patient¿s blood loss was 550ml and the patient did require transfusion.There was no adverse event to the patient and the device was landed as intended.The patient tolerated the procedure but required prolonged hospitalization.On (b)(6), 2025, the site reports the patient suffered an adverse event (ae) of acute blood loss anemia (pathology: related to disease progression).The patient received additional medication/pharmacological treatment this date for and was treated with ¿fluids, blood products, vasopressors, volume replacement.2 units prbcs, 2 units platelets¿.This ae was reported to have resolved without sequelae on (b)(6) 2025.On (b)(6) 2025, the site reports the patient suffered an ae and experienced a myocardial infarction (pathology: related to disease progression).The patient received additional medication/pharmacological treatment on (b)(6) 2025, of ¿heparin gtt, sublingual prn nitro, continue asa, statin, added betablocker as able.Diuresed¿.This ae was reported to have resolved without sequelae on (b)(6) 2025.On (b)(6) 2025, the patient underwent additional treatment of ¿left heart cath- shockwave lithotripsy.Stents to lad into left main.Pci to svg to om¿.This ae was reported to have resolved without sequelae on (b)(6) 2025.On (b)(6), 2025, the site reports the patient suffered an ae of acute pulmonary edema (pathology: related to treatment/procedure).The patient received additional medication/pharmacological treatment on (b)(6) 2025, of ¿iv diuresis¿.This ae was reported to have resolved without sequelae on (b)(6) 2025.On (b)(6) 2025, the site reports the patient suffered an ae of paroxysmal atrial fibrillation (pathology: related to treatment/procedure).The patient received additional medication/pharmacological treatment on (b)(6) 2025, of ¿iv amiodarone.Transitioned to po, to continue for 1 month.¿ this ae was reported to have resolved without sequelae on (b)(6) 2025.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23596160
Report Number3007284313-2025-04379
Device Sequence Number21405294
Product Code MIH
UDI-Device Identifier00733132651078
UDI-Public(01)00733132651078(17)280705
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT361414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight114 KG